# SDR AALA201801229027

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 50,526 hours, 29,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Missing
- Location: Power Supply
- Part time: 44,496 hours, 27,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY POWER SUPPLY BATTERY MOUNTING RETAINER MISSING.  REMOVED AND REPLACED THE AFT EMERGENCY LIGHT POWER SUPPLY IAW AMM-33-51-38-400-001-A.
